# SDR DALA2019022701251

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE BEETWEN STA 636 TO 617 LH CABIN PAX FLOOR SIDE. NRC 00154: CRACK ON CUSP MEMBRANE BEETWEN STA 636 TO 617 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4-04 FIG 216. (LP #0960620)
